Articles written in Proceedings – Mathematical Sciences
Volume 94 Issue 2-3 December 1985 pp 111-122
Schiffer variation of complex structure on a Riemann surface
It is very natural to look for conditions under which these ε-parameters provide local coordinates for Teichmüller space
Using Gardiner's ,  technique, (independently discovered by the present author), of interpreting Schiffer variation as a quasi conformal deformation of structure, we greatly simplify and generalize Patt's result. Theorems 1 and 2 below take care of all the finitedimensional Teichmüller spaces. In Theorem 3 we are able to analyse the situation for infinite dimensional
Volume 99 Issue 2 August 1989 pp 103-111
We study some explicit relations between the canonical line bundle and the Hodge bundle over moduli spaces for low genus. This leads to a natural measure on the moduli space of every genus which is related to the Siegel symplectic metric on Siegel upper half-space as well as to the Hodge metric on the Hodge bundle.
Volume 101 Issue 3 December 1991 pp 215-218
The Sampson-Wolf model of Teichmüller space (using harmonic mappings) is shown to be exactly the same as the more recent Hitchin model (utilizing self-dual connections). Indeed, it is noted how the self-duality equations become the harmonicity equations. An interpretation of the modular group action in this model is mentioned.
Volume 129 | Issue 5
Click here for Editorial Note on CAP Mode